# SDR DHL2005803551

- Difficulty date: December 14, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Unknown
- Location: Fuselage
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR MODIFICATION ON "D" BELLY DOOR AFT LWR JAMB CORNER IAW AD2005-18-07 SB DC8 53-078, SERVICE REWORK DRAWING SR 08530019.  PERFORMED MAJOR REPAIR IAW FAA FORM 8100-9, AD2005-18-07, SB DC8 53-078, SERVICE REWORK DWG SR08530019, BOEING MESSAGE NR 1-14237582-5, SEMAN DWG ED4112, 1-145237582-8 DATE 12/08/05.  REMOVED EXISTING REPAIR DOUBLER IAW SRM 51-1-20D, SRM 51-3-0.  FABRICATED EXTERNAL REPAIR DOUBLER EXTERNAL REPAIR TRIPLER 2 FILLERS SEMAN DWG ED4112, SRM 53-2-0, TR 53-188.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT ON FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4112, SRM 53-2-0, TR 53-188, SRM 51-3-0, SRM 51-1-21, SRM 51-1
